MAUDE Adverse Event Report: MEDTRONIC, INC. ATTAIN VENOGRAM BALLOON CATHETER; CATHETER, FLOW DIRECTED

MEDTRONIC, INC. ATTAIN VENOGRAM BALLOON CATHETER; CATHETER, FLOW DIRECTED
Model Number 6215
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/29/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that when deflating the balloon on the catheter, the syringe came back with some air, however the balloon did not deflate completely.A new balloon catheter was opened and used with no issue.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the full balloon catheter was returned and analyzed, and no anomalies were found.The mechanical operation of the balloon catheter was analyzed, contrast found.The analyst noted that contrast (coded camnqi) is visible inside the catheter valve(photo taken), and contrast is visible on the balloon (photo taken).Used returned syringe to inflate and deflated balloon, no issue with deflation found.If information is provided in the future, a supplemental report will be issued.

Brand Name
ATTAIN VENOGRAM BALLOON CATHETER
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key6781885
Report Number2182208-2017-01269
Device Sequence Number1602166
Product Code DYG
UDI-Device Identifier00613994842114
UDI-Public00613994842114
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K012225
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/15/2018
Device Model Number6215
Device Catalogue Number6215
Device Lot Number0061534659
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2017
Initial Date Received by Manufacturer 06/29/2017
Supplement Date Received by Manufacturer09/21/2017
Initial Report FDA Received Date08/09/2017
Supplement Report FDA Received Date12/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1